# SDR YENA20150531168

- Difficulty date: May 31, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 43,470 hours, 15,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE Y765 CABIN FLOORBEAM AT FRAME 66 TO FRAME 70 HAS CORROSION.  REMOVED CORROSION ON AFT CABIN FLOORBEAM -Y765 AND FOUND TO BE OUT OF LIMITS.  100 PERCENT MATERIAL LOSS, .079" IAW SRM: 53-10-14.  R & R FLOORBEAM  IAW SRM 51-42-11, PG 7.
